# SDR 96FDEA00123

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug DC-10-10F
- Aircraft serial: 46973
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target Sensor
- Part number: ARG7531
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR INDICATION ON BOTH PANELS REMAINED RED AFTER RETRACTION.  RAN CHECK LIST PROCEDURES WITHOUT SUCCESS.  SUBMITTER FEELS THE GEAR IS RETRACTING AND EXTENDING OK, BUT LIGHTS STAY RED.  FOUND TARGET SENSOR ON MAIN GEAR DOOR BROKEN.  REPLACED TARGET SENSOR PER MM 32-6.
